# SDR UALA2010101803835

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 38,767 hours, 4,879 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23417441
- Part serial: 2021
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRECOOLER SPLIT OPEN AT BOTTOM.  NR 2 PRECOOLER FOUND CRACKED DURING A CHECK INSPECTION. REMOVED CRACKED PRECOOLER. INSTALLED PRECOOLER. OKAY FOR SERVICE.
